A 59-year-old male asked:
Taking metoprolol 25mg bid; lisinopril 10mg daily; clopidogrel 75mg dailyexperiencing chest pains and short of breath. side effects?
1 doctor answer • 2 doctors weighed in
Cardiology 42 years experience
More info needed: I would be more concerned that your symptoms are from the underlying condition that you are taking the medications for. If your chest pain is continuing, i would suggest you be seen in the nearest emergency room to get it checked out.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated Oct 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.